Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner bases for a binomial skew-polynomial ring.
Author(s) Jürgen Wisliceny
TypeArticle in Journal
ISSN1000-4424
LanguageEnglish
JournalAppl. Math., Ser. A (Chin. Ed.)
Volume29
Number2
Pages223--232
PublisherZhejiang University, Department of Mathematics, Zhejiang
Year2014
Edition0
Translation No
Refereed No
Webmaster